Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Haagerup type cross norm on $ C\sp *$-algebras


Author: Takashi Itoh
Journal: Proc. Amer. Math. Soc. 109 (1990), 689-695
MSC: Primary 46L05; Secondary 46K05
MathSciNet review: 1014645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several cross norms between the projective $ {C^*}$-norm and the projective cross norm are introduced. Let $ A$ and $ B$ be $ {C^*}$-algebras. It is shown that $ {\left\Vert {} \right\Vert _h}$ is equivalent to $ {\left\Vert {} \right\Vert _\gamma }$ on $ A \otimes B$ if and only if $ A$ or $ B$ is subhomogeneous.


References [Enhancements On Off] (What's this?)

  • [1] D. P. Blecher, Geometry of the tensor product of $ {C^*}$-algebras, Ph.D. thesis, University of Edinburgh, May 1988.
  • [2] E. Christensen and A. M. Sinclair, Representations of completely bounded multilinear operators, J. Funct. Anal. 72 (1987), 151-181. MR 883506 (89f:46113)
  • [3] J. Dixmier, $ {C^*}$-algebras, North-Holland, Amsterdam, 1979. MR 0458185 (56:16388)
  • [4] E. G. Effros and A. Kishimoto, Module maps and Hochschtld-Johnson cohomology, Indiana Univ. Math. J. 36 (1987), 257-276. MR 891774 (89b:46068)
  • [5] U. Haagerup, The Grothendieck inequality for bilinear forms on $ {C^*}$-algebras, Adv. in Math. 56 (1985). 93-116. MR 788936 (86j:46061)
  • [6] T. Huruya, On compact completely bounded maps of $ {C^*}$-algebras, Michigan Math. J. 30 (1983), 213-220. MR 718267 (86c:46068)
  • [7] T. Huruya and J. Tomiyama, Completely bounded maps of $ {C^*}$-algebras, J. Operator Theory 10 (1983), 141-152. MR 715564 (85f:46108a)
  • [8] T. Itoh, The maximal $ {C^*}$-norm and the Haagerup norm, preprint.
  • [9] S. Kaijser and A. M. Sinclair, Projective tensor products of $ {C^*}$-algebras, Math. Scand. 55 (1984), 161-187. MR 787195 (86m:46053)
  • [10] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 0042066 (13:48a)
  • [11] V. I. Paulsen and R. R. Smith, Multilinear maps and tensor norms on operator systems, J. Funct. Anal. 73 (1987), 258-276. MR 899651 (89m:46099)
  • [12] R. R. Smith, Completely bounded maps between $ {C^*}$-algebras, J. London Math. Soc. 27 (1983), 157-166. MR 686514 (84g:46086)
  • [13] M. Takesaki, Theory of operator algebras I, Springer-Verlag, Heidelberg, 1979. MR 548728 (81e:46038)
  • [14] S. L. Woronowicz, Positive maps of low dimensional matrix algebras, Rep. Math. Phys. 10 (1976), 165-183. MR 573218 (81m:15014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46K05

Retrieve articles in all journals with MSC: 46L05, 46K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1014645-5
PII: S 0002-9939(1990)1014645-5
Keywords: Haagerup norm
Article copyright: © Copyright 1990 American Mathematical Society